# SDR 2012F00198

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,865 hours, 29,791 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unstable
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO GET PRESSURE STABILIZED IN CRUISE.  CABIN WOULD CLIMB OR DESCEND ON OR -500 FPM IN MANUAL CAUSES 1 PILOT TO BE COMPLETELY DEVOTED TO CONTROLLING THE PRESSURE CABIN WAS ALMOST TOTALLY UNCONTROLLABLE DURING DESCENT.
